MathSciNet Relay Station
MathSciNet bibliographic data
MR1622977 34L05 (34B24 34L40)
Shen, Chao-Liang; Shieh, Chung-Tsun On the multiplicity of eigenvalues of a vectorial Sturm-Liouville differential equation and some related spectral problems. Proc. Amer. Math. Soc. 127 (1999), no. 10, 2943–2952.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement